# SDR USAA001910

- Difficulty date: November 8, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 51,941 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED .5 INCH BY 2 INCH, STATION 324, RBL 49-51 FORWARD EDGE T-CAP.  CORROSION LEVEL 1.  REPAIRED PER EA 68412.  (M)
